BEARdocs

Boundary data smoothness for solutions of nonlocal boundary value problems.

DSpace/Manakin Repository

Show simple item record

dc.contributor.advisor Henderson, Johnny.
dc.contributor.author Lyons, Jeffrey W.
dc.contributor.other Baylor University. Dept. of Mathematics. en
dc.date.copyright 2011-05
dc.identifier.citation Henderson, J., Hopkins, B., Kim. E., and Lyons,J. "Boundary data smoothness for solutions of nonlocal boundary value problems for nth order differential equations." Involve: A Journal of Mathematics 1 no. 2 (2008): 167-181. en
dc.identifier.citation Hopkins, B., Kim, E., Lyons, J., and Speer, K. "Boundary data smoothness for solutions of nonlocal boundary value problems for second order difference equations." Communications on Applied Nonlinear Analysis 2 no. 2 (2009): 1-12. en
dc.identifier.citation Henderson, J., Lyons, J. "Characterization of partial derivatives with respect to boundary conditions for solutions of nonlocal boundary value problems for nth order differential equations." International Journal of Pure and Applied Mathematics 56 (2009): 235-257. en
dc.identifier.uri http://hdl.handle.net/2104/8153
dc.description.abstract In this dissertation, we investigate boundary data smoothness for solutions of nonlocal boundary value problems over discrete and continuous domains. Essentially, we show that under certain conditions partial derivatives and differences exist, with respect to boundary conditions, for solutions of nonlocal boundary value problems and solve the variational equation in the derivative case and a specific linear difference equation in the difference case. Lastly, we provide a corollary and a few examples as well as some ideas for future work. en
dc.publisher Mathematical Sciences Publishers. en
dc.publisher International Publications. en
dc.publisher Academic Publications. en
dc.rights Baylor University theses are protected by copyright. They may be viewed from this source for any purpose, but reproduction or distribution in any format is prohibited without written permission. Contact librarywebmaster@baylor.edu for inquiries about permission. en
dc.subject Ordinary differential equations. en
dc.subject Difference equations. en
dc.subject Nonlocal boundary value problem. en
dc.title Boundary data smoothness for solutions of nonlocal boundary value problems. en
dc.type Thesis en
dc.description.degree Ph.D. en
dc.rights.accessrights Worldwide access. en
dc.rights.accessrights Access changed 6/26/13.
dc.contributor.department Mathematics.


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search BEARdocs


Advanced Search

Browse

My Account

Statistics